Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 272, Number 2
HTML articles powered by AMS MathViewer

Counting interval graphs
Phil Hanlon PDF
Trans. Amer. Math. Soc. 272 (1982), 383-426
Large cardinals and strong model theoretic transfer properties
Matthew Foreman PDF
Trans. Amer. Math. Soc. 272 (1982), 427-463
The metabelian $p$-groups of maximal class. II
R. J. Miech PDF
Trans. Amer. Math. Soc. 272 (1982), 465-474
Left definite multiparameter eigenvalue problems
Paul Binding PDF
Trans. Amer. Math. Soc. 272 (1982), 475-486
On weighted norm inequalities for the Hilbert transform of functions with moments zero
Ernst Adams PDF
Trans. Amer. Math. Soc. 272 (1982), 487-500
Some varieties containing relation algebras
Roger Maddux PDF
Trans. Amer. Math. Soc. 272 (1982), 501-526
Cellular maps between polyhedra
James P. Henderson PDF
Trans. Amer. Math. Soc. 272 (1982), 527-537
Smoothness of the boundary values of functions bounded and holomorphic in the disk
Shinji Yamashita PDF
Trans. Amer. Math. Soc. 272 (1982), 539-544
Best simultaneous Diophantine approximations. I. Growth rates of best approximation denominators
J. C. Lagarias PDF
Trans. Amer. Math. Soc. 272 (1982), 545-554
Coextensions of regular semigroups by rectangular bands. II
John Meakin and K. S. S. Nambooripad PDF
Trans. Amer. Math. Soc. 272 (1982), 555-568
Spaces which look like quaternionic projective $n$-space
C. A. McGibbon PDF
Trans. Amer. Math. Soc. 272 (1982), 569-587
On actions of regular type on complex Stiefel manifolds
McKenzie Y. Wang PDF
Trans. Amer. Math. Soc. 272 (1982), 589-610
On actions of adjoint type on complex Stiefel manifolds
McKenzie Y. Wang PDF
Trans. Amer. Math. Soc. 272 (1982), 611-628
On group $C^{\ast }$-algebras of bounded representation dimension
Iain Raeburn PDF
Trans. Amer. Math. Soc. 272 (1982), 629-644
Generalization of continuous posets
Dan Novak PDF
Trans. Amer. Math. Soc. 272 (1982), 645-667
Determining Thurston classes using Nielsen types
Jane Gilman PDF
Trans. Amer. Math. Soc. 272 (1982), 669-675
Quaternionic Kaehler manifolds
Lee Whitt PDF
Trans. Amer. Math. Soc. 272 (1982), 677-692
Connected algebraic monoids
Mohan S. Putcha PDF
Trans. Amer. Math. Soc. 272 (1982), 693-709
On the Schwarz reflection principle
J. S. Hwang PDF
Trans. Amer. Math. Soc. 272 (1982), 711-719
Invariant operators and univalent functions
Reuven Harmelin PDF
Trans. Amer. Math. Soc. 272 (1982), 721-731
Unipotent characters of the even orthogonal groups over a finite field
George Lusztig PDF
Trans. Amer. Math. Soc. 272 (1982), 733-751
Multiple critical points of perturbed symmetric functionals
Paul H. Rabinowitz PDF
Trans. Amer. Math. Soc. 272 (1982), 753-769
A nonshrinkable decomposition of $S^{n}$ involving a null sequence of cellular arcs
R. J. Daverman and J. J. Walsh PDF
Trans. Amer. Math. Soc. 272 (1982), 771-784
Asymptotic expansions of some integral transforms by using generalized functions
Ahmed I. Zayed PDF
Trans. Amer. Math. Soc. 272 (1982), 785-802
Correction to: “Closed $3$-manifolds with no periodic maps” [Trans. Amer. Math. Soc. 221 (1976), no. 2, 403–418; MR 54 #3703]
Frank Raymond and Jeffrey L. Tollefson PDF
Trans. Amer. Math. Soc. 272 (1982), 803-807
Erratum to: “Liapounoff’s theorem for nonatomic, finitely-additive, bounded, finite-dimensional, vector-valued measures” [Trans. Amer. Math. Soc. 266 (1981), no. 2, 499–514; MR 82f:28008]
Thomas E. Armstrong and Karel Prikry PDF
Trans. Amer. Math. Soc. 272 (1982), 809
Erratum to: “Embedding processes in Brownian motion in $\textbf {R}^{n}$”
Neil Falkner PDF
Trans. Amer. Math. Soc. 272 (1982), 811